# SDR UHLA2010040900055

- Difficulty date: April 9, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 11,908 hours, 6,802 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION RT SEAT TRACK BEAM BETWEEN FR 13 AND FR 14.  REMOVED AND REPLACED RT SEAT TRACK BEAM IAW EMB 170 SRM 51-41-02 AND 51-43-02.
